# SDR MEX2003137

- Difficulty date: April 15, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- System (JASC): 2565 · Escape Slide
- Part: Arm
- Condition: Jammed
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT WAS NOT POSSIBLE TO ARM THE EMERGENCY SLIDE OF DOOR NR 4 IT WAS JAMMED.  AIRCRAFT WAS SENT TO THE HANGAR WHERE WAS TESTED AND ADJUSTED THE MECHANISM WAS ADJUSTED IAW MM 52-11-20, ALL CORRECT.  (M)
